Title

The Return of the Old Mathematics

SMC Author

L. Raphael Patton F.S.C.

SMC Affiliated Work

1

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

1-1967

Publication Title

Mathematics Teacher

Scholarly

yes

Volume

60

Issue

1

First Page

14

Last Page

17

Disciplines

Mathematics

Original Citation

Patton, F.S.C., Br. Raphael. January 1967. “The Return of the Old Mathematics”, Mathematics Teacher, vol. LX, issue 1, 14-17. https://www.jstor.org/stable/27957487

Share

COinS